On the theory of statistically similar regions
Doklady Akademii Nauk, Tome 146 (1962) no. 2, pp. 300-302
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1962_146_2_a10,
author = {Yu. V. Linnik},
title = {On the theory of statistically similar regions},
journal = {Doklady Akademii Nauk},
pages = {300--302},
year = {1962},
volume = {146},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1962_146_2_a10/}
}
Yu. V. Linnik. On the theory of statistically similar regions. Doklady Akademii Nauk, Tome 146 (1962) no. 2, pp. 300-302. http://geodesic.mathdoc.fr/item/DAN_1962_146_2_a10/